File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Guaranteed estimates of the domain of attraction for a class of hybrid systems

TitleGuaranteed estimates of the domain of attraction for a class of hybrid systems
Authors
Issue Date2015
Citation
International Journal of Robust and Nonlinear Control, 2015, v. 25 n. 17, p. 3270-3285 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/227288

 

DC FieldValueLanguage
dc.contributor.authorLUK, CK-
dc.contributor.authorChesi, G-
dc.date.accessioned2016-07-18T09:09:34Z-
dc.date.available2016-07-18T09:09:34Z-
dc.date.issued2015-
dc.identifier.citationInternational Journal of Robust and Nonlinear Control, 2015, v. 25 n. 17, p. 3270-3285-
dc.identifier.urihttp://hdl.handle.net/10722/227288-
dc.languageeng-
dc.relation.ispartofInternational Journal of Robust and Nonlinear Control-
dc.titleGuaranteed estimates of the domain of attraction for a class of hybrid systems-
dc.typeArticle-
dc.identifier.emailChesi, G: chesi@eee.hku.hk-
dc.identifier.authorityChesi, G=rp00100-
dc.identifier.doi10.1002/rnc.3261-
dc.identifier.hkuros259215-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats